# SDR 97ZZZX868

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7229T
- Make and model: Cessna 172A
- Aircraft serial: 46829
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Angle
- Part number: 05130481
- Condition: Cracked
- Location: Nlg Lt Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH ANGLES CRACKED AFT OF FIREWALL.  UPPER NOSE GEAR FITTING ATTACHES TO ANGLES.  RIVETS LOOSE IN FITTING.
